American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. Burbea. A numerical determination of the modulus of doubly connected domains by using the Bergman curvature . Math. Comp. 25 (1971) 743-756. MR 0289758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Stefan Bergman. Corrigenda: ``Procedure for conformal mapping of triply-connected domains'' . Math. Comp. 22 (1968) 699. MR 0228664.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Stefan Bergman and Bruce Chalmers. A procedure for conformal mapping of triply-connected domains . Math. Comp. 21 (1967) 527-542. MR 0228663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1